Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 91, NWS Louisville, KY

July 28, 2015Butler County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 28, 2015, 2:47 PM CDT for Butler County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2015, 2:47 PM CDT (19:47 UTC)
Expired
Jul 28, 2015, 5:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Butler County, KY

The radar

The Ft Campbell radar (KHPX), 63 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WGUS53 KLMK 281947
FFWLMK
KYC031-282245-
/O.NEW.KLMK.FF.W.0091.150728T1947Z-150728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM CDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 545 PM CDT

* AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF SOUTHERN BUTLER
  COUNTY...INCLUDING LEETOWN...DIMPLE AND NEEDMORE.

  FLASH FLOOD PRONE AREA IN THIS WARNING...
  SANDY CREEK OVERFLOWS SANDY CREEK ROAD.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3718 8680 3716 8662 3700 8668 3700 8670
      3706 8682

$$

RJS
1 follow-up statement
534 
WGUS73 KLMK 282229
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM CDT TUE JUL 28 2015

KYC031-282239-
/O.CAN.KLMK.FF.W.0091.000000T0000Z-150728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER KY-
529 PM CDT TUE JUL 28 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN BUTLER
COUNTY...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3718 8680 3716 8662 3700 8668 3700 8669
      3706 8682

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 2:28 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 28, 2:28 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT Tue Jul 28 2015

.SHORT TERM (Now through Wednesday Night)...
Issued at 325 PM EDT Tue Jul 28 2015

Scattered storms were ongoing across the area as of 19Z.  Some
storms were strong with lots of lightning, torrential rainfall, and
gusty winds up to around 40 mph.  Expect convection to continue
through the evening hours as an upper level shortwave dropping SE
out of IL keeps storms going or even enhances development this
evening.  With ample instability in place as well as DCAPE, high
precipitable water values, and weak boundaries for storms to train
along, a strong wind threat and localized flooding threat will
continue through the evening hours.  Storms should diminish through
the late evening hours with the area becoming completely dry after
midnight.  Expect low temps in the low to mid 70s with some patchy
fog/haze developing after midnight as it has done the past few
mornings.

For Wednesday, we'll start the day with a dying complex of storms
entering areas west of I-65.  This morning batch should fizzle out
or become just isld showers by mid morning.  Some breaks in the
clouds are expected during the morning and early afternoon hours
allowing some instability to build.  A cold front will approach the
area Wed afternoon causing more convection to fire.  Although
morning clouds/precip may inhibit the environment somewhat and the
front is pretty weak, we should still have enough forcing and
instability to produce strong to marginally severe storms with
strong winds, small hail, and torrential rainfall.  Storms should
persist through the evening before diminishing by late evening with
the cold front passage.  Highs for Wed should range through the
upper 80s to lower 90s with heat index values in the lower 100s
mainly west of I-65.  The good news is any precip should provide
relief from the heat tomorrow and there is a good chance for precip
to occur 40-50%.   Wed night low temps should range through upper
60s/lower 70s.

.LONG TERM (Thursday through Tuesday)...
Issued at 245 PM EDT Tue Jul 28 2015

The main forecast concern in the long term is temperatures as much
of the extended forecast looks dry across the lower Ohio Valley. The
start of the period /Thursday morning/ will feature a cold front
bisecting the forecast area. A pool of high moisture along and ahead
of the front combined with weak lift will support the chance of
showers/storms during the morning hours across south-central
Kentucky. The front then quickly drops into TN by 18z and in its
wake, much drier and more pleasant conditions will build into the
region.

Plan on low humidity and more pleasant summer conditions Thursday
afternoon through Friday as highs top out right around normal /mid
to upper 80s/ and overnight lows will be in the low to mid 60s.
Outside of scattered afternoon cumulus, skies look to be mostly
sunny to sunny.

A weak front approaches from the northwest on Saturday but will
likely wash out before making it to the Ohio River. Humidity will
slowly increase this weekend as dewpoints creep back up into the
mid/upper 60s. Look for afternoon highs to gradually warm as well,
approaching 90 degrees by Sunday.

Going into next week, will continue to advertise a dry forecast as
approaching fronts wash out or stall to the northwest. Some signals
that a stronger front may make a push through the area mid to late
week but model uncertainty is high.

&&

.AVIATION (18Z TAF Update)...
Updated 125 PM EDT Tue Jul 28 2015

Isld to scattered t-storms will continue to develop over the region
this afternoon/evening as upper level shortwaves on the NE side of
an upper ridge continue to spark convection in a moist, unstable
atmosphere.  Because coverage of storms is not great and confidence
is low if one will hit a TAF site, left VCTS in the TAFs through
this evening.  Will need to add a tempo if a cell develops near the
TAF sites though.  We should see a break in activity tonight with
winds going calm or light and vrb.  Some light br or hz is expected
at all TAF sites.  Winds will be WNW mainly staying under 7kts for
tomorrow with an approaching cold front bringing another chance for
shower/storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........ZT
Aviation..........AMS
Hazardous weather outlook, Jul 28, 2:44 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM EDT TUE JUL 28 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-291945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
344 PM EDT TUE JUL 28 2015 /244 PM CDT TUE JUL 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS WILL CONTINUE THROUGH THIS EVENING. THE MAIN HAZARD
WITH ANY STORM THAT DEVELOPS WILL BE GUSTY WINDS UP TO AROUND 40
MPH...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING.

HEAT INDEX VALUES NEAR 100 WILL CONTINUE THROUGH EARLY EVENING IN
AREAS THAT REMAIN RAIN FREE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT AS A COLD FRONT PUSHES THROUGH THE OHIO VALLEY.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS...AND
DAMAGING WIND GUSTS AND SMALL HAIL MAY ACCOMPANY THE STRONGER
STORMS.

AFTERNOON HEAT INDEX VALUES NEAR 100 ARE EXPECTED WEDNESDAY...MAINLY
ALONG AND WEST OF INTERSTATE 65.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH WEDNESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/ZBT

In the hours before

Special weather statement, Jul 28, 12:37 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1237 PM CDT TUE JUL 28 2015

KYZ073>075-281820-
ALLEN KY-BARREN KY-MONROE KY-
1237 PM CDT TUE JUL 28 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SCOTTSVILLE...AND MOVING
SOUTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  FOUNTAIN RUN...
  AKERSVILLE...
  FLIPPIN...
  BUGTUSSLE AND GAMALIEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3662 8589 3663 8612 3689 8624 3685 8600
      3671 8568 3662 8573 3662 8588
TIME...MOT...LOC 1737Z 293DEG 12KT 3670 8605

AMS
Special weather statement, Jul 28, 1:01 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
101 PM CDT TUE JUL 28 2015

KYZ074-075-281830-
BARREN KY-MONROE KY-
101 PM CDT TUE JUL 28 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
GLASGOW TO 8 MILES NORTHWEST OF TOMPKINSVILLE TO RED BOILING
SPRING...AND MOVING EAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  TOMPKINSVILLE...
  MUD LICK AND MOUNT HERMON...
  TEMPLE HILL...
  SULPHUR LICK AND FORKTON...
  NOBOB AND BOLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3662 8586 3675 8588 3688 8601 3694 8579
      3686 8574 3684 8574 3684 8572 3673 8565
      3661 8562
TIME...MOT...LOC 1801Z 273DEG 12KT 3688 8591 3676 8581
          3656 8579

RJS
Special weather statement, Jul 28, 1:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT TUE JUL 28 2015

KYZ036-041-042-281855-
BOURBON KY-FAYETTE KY-SCOTT KY-
225 PM EDT TUE JUL 28 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GEORGETOWN...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GEORGETOWN...
  LEXINGTON...
  BRYAN STATION...
  THOROUGHBRED ACRES...
  NORTHLAND...
  SPINDLETOP ESTATES AND GREENDALE...
  LORADALE...
  MATTOXTOWN AND JIMTOWN...
  ELMENDORF...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
69 AND 87.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
108 AND 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3807 8425 3806 8429 3805 8429 3796 8440
      3818 8466 3832 8450 3813 8418
TIME...MOT...LOC 1825Z 312DEG 17KT 3819 8449

RJS
Special weather statement, Jul 28, 1:51 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT TUE JUL 28 2015

KYZ041-042-049-057-281920-
BOURBON KY-CLARK KY-FAYETTE KY-MADISON KY-
251 PM EDT TUE JUL 28 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 45
MPH WINDS...

AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRYAN STATION...AND MOVING SOUTHEAST AT 20
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEXINGTON...
  U K ARBORETUM...
  BRYAN STATION...
  WINCHESTER...
  THOROUGHBRED ACRES...
  COLUMBUS AND WALNUT HILL...
  CHILESBURG AND YORKTOWN...
  CENTERVILLE AND PINE GROVE...
  BECKNERVILLE AND ATHENS...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 94.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3791 8411 3779 8435 3809 8456 3820 8434
TIME...MOT...LOC 1851Z 327DEG 17KT 3806 8440

RJS
Special weather statement, Jul 28, 2:12 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM CDT TUE JUL 28 2015

KYZ070-072-281955-
LOGAN KY-SIMPSON KY-
212 PM CDT TUE JUL 28 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 45 MPH WINDS...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...AND MOVING SOUTHEAST AT 20
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  RUSSELLVILLE...
  CORINTH AND OAKVILLE...
  SCHOCHOH AND MIDDLETON...
  TURNERTOWN AND ADAIRVILLE...
  PRICES MILL AND NEOSHEO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3688 8703 3693 8680 3669 8656 3664 8666
      3664 8697
TIME...MOT...LOC 1912Z 326DEG 16KT 3683 8684

RJS
Local storm report, Jul 28, 2:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      2 NNE RUSSELLVILLE      36.86N 86.88W
07/28/2015                   LOGAN              KY   TRAINED SPOTTER

            4 TO 6 INCHES OF WATER SWIFTLY FLOWING OVER
            SOME ROADS. SPOTTER MEASURED 1.66 INCHES OF
            RAIN IN 55 MINUTES.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:10 AM CDTSpecial Weather StatementLMKLogan, Simpson45 min
Jul 28, 11:44 AM CDTSpecial Weather StatementLMKBourbon, Harrison46 min
Jul 28, 11:53 AM CDTSpecial Weather StatementLMKAllen62 min
Jul 28, 12:37 PM CDTSpecial Weather StatementLMKMonroe43 min
Jul 28, 1:01 PM CDTSpecial Weather StatementLMKMonroe29 min
Jul 28, 1:25 PM CDTSpecial Weather StatementLMKFayette30 min
Jul 28, 1:31 PM CDTAreal Flood AdvisoryLMKLogan119 min
Jul 28, 1:48 PM CDTFlash Flood WarningLMKLogan3 hr
Jul 28, 1:51 PM CDTSpecial Weather StatementLMKFayette29 min
Jul 28, 2:12 PM CDTSpecial Weather StatementLMKLogan43 min
Jul 28, 2:18 PM CDTAreal Flood AdvisoryLMKButler117 min
Jul 28, 3:47 PM CDTSpecial Weather StatementLMKFranklin, Woodford58 min
Jul 28, 3:48 PM CDTSpecial Weather StatementLMKWashington47 min
Jul 28, 5:38 PM CDTAreal Flood AdvisoryLMKNicholas112 min
Jul 28, 5:41 PM CDTSpecial Weather StatementLMKLarue, Taylor44 min
Jul 28, 6:00 PM CDTSpecial Weather StatementLMKCasey45 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.